# SDR SWAA2016031749966

- Difficulty date: March 14, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 46,397 hours, 21,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT HOUSING, DID NOT DEPLOY.  INSTALLED SLIDE IAW MT.
